
ALT East Region OPP is warning those who choose to use opioids about the potentially lethal dangers. OPP detachments across eastern Ontario continue to see overdose cases, some of which have proven to be fatal. Drugs bought on the street may contain unknown substances. Some can lead to serious health issues, including death, even in small amounts. Others can interfere with the life-saving effects of Naloxone. If you suspect someone is experiencing an overdose and needs medical attention, immediately call 9-1-1 and stay with the victim. The Good Samaritan Drug Overdose Act is intended to save lives. It applies to anyone seeking emergency support during an overdose, including the person experiencing an overdose. The act protects the person who seeks help, whether they stay or leave from the overdose scene before the arrival of first responders. The act also protects anyone else who may be at the scene when help arrives.




























